Alert archive / Missouri / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 69, NWS Springfield, MO

April 19, 2011Howell County, Oregon County, Shannon County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Apr 19, 2011, 8:38 PM CDT for Howell County, Oregon County, Shannon County, Missouri. It was in force for 37 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 19, 2011, 8:38 PM CDT (01:38 UTC)
Expired
Apr 19, 2011, 9:15 PM CDT
In force
37 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Hail
1.25 in
Wind
50.0 mph

Counties Howell County, MO, Oregon County, MO, Shannon County, MO

The radar

The Springfield radar (KSGF), 182 km from the middle of the area, began a volume at 01:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 19, 9:00 PM CDTHAIL 0.52 S Winona, MO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 19, 1:00 PM CDTTornado WatchSPC10 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 1.6 hours before the alert went out and 213 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2011-04-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2011-04-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 149 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
803 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
149 m²/s²
0-3 km storm-relative helicity
250 m²/s²
Significant tornado parameter
0.0
Supercell composite
8.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

387 
WUUS53 KSGF 200138
SVRSGF
MOC091-149-203-200215-
/O.NEW.KSGF.SV.W.0069.110420T0138Z-110420T0215Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
838 PM CDT TUE APR 19 2011

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EAST CENTRAL HOWELL COUNTY IN SOUTH CENTRAL MISSOURI...
  NORTHERN OREGON COUNTY IN SOUTH CENTRAL MISSOURI...
  SOUTHERN SHANNON COUNTY IN SOUTH CENTRAL MISSOURI...

* UNTIL 915 PM CDT.

* AT 832 PM CDT...THE PUBLIC REPORTED A SEVERE THUNDERSTORM 10 MILES
  NORTHWEST OF ROVER...OR 7 MILES NORTHEAST OF WEST PLAINS...MOVING
  EAST AT 55 MPH. THIS STORM IS CAPABLE OF PRODUCING HALF DOLLAR SIZE
  HAIL.

* LOCATIONS IMPACTED INCLUDE BIRCH TREE...GREER...MONTIER...ROVER...
  THOMASVILLE AND WINONA.

AT 831 PM...GOLF BALL SIZED HAIL WAS REPORTED IN PEACE VALLEY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL...IF YOU
ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT TUESDAY EVENING
FOR SOUTHWESTERN MISSOURI.

&&

LAT...LON 3666 9175 3697 9167 3708 9122 3684 9122
      3683 9113 3676 9112
TIME...MOT...LOC 0137Z 258DEG 49KT 3682 9169
WIND...HAIL <50MPH 1.25IN

$$

HATCH
3 follow-up statements
721 
WWUS53 KSGF 200145
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
845 PM CDT TUE APR 19 2011

MOC091-200156-
/O.CAN.KSGF.SV.W.0069.000000T0000Z-110420T0215Z/
HOWELL MO-
845 PM CDT TUE APR 19 2011

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL HOWELL COUNTY IS
CANCELLED...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT TUESDAY EVENING
FOR SOUTHWESTERN MISSOURI.

&&

LAT...LON 3679 9113 3675 9168 3679 9168 3679 9166
      3697 9166 3708 9122 3684 9122 3683 9113
TIME...MOT...LOC 0146Z 258DEG 49KT 3687 9154

$$

MOC149-203-200215-
/O.CON.KSGF.SV.W.0069.000000T0000Z-110420T0215Z/
OREGON MO-SHANNON MO-
845 PM CDT TUE APR 19 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT
FOR SOUTHERN SHANNON AND NORTHERN OREGON COUNTIES...

AT 844 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
TRACK A SEVERE THUNDERSTORM 6 MILES NORTHWEST OF THOMASVILLE...OR 12
MILES SOUTHEAST OF MOUNTAIN VIEW...MOVING EAST AT 55 MPH. THIS STORM
IS CAPABLE OF PRODUCING HALF DOLLAR SIZE HAIL. THIS STORM HAS A
HISTORY OF PRODUCING LARGE HAIL.

LOCATIONS IMPACTED INCLUDE BIRCH TREE...MONTIER...THOMASVILLE AND
WINONA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL...IF YOU
ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT TUESDAY EVENING
FOR SOUTHWESTERN MISSOURI.

&&

LAT...LON 3679 9113 3675 9168 3679 9168 3679 9166
      3697 9166 3708 9122 3684 9122 3683 9113
TIME...MOT...LOC 0146Z 258DEG 49KT 3687 9154
WIND...HAIL <50MPH 1.25IN

$$

HATCH
337 
WWUS53 KSGF 200201
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
901 PM CDT TUE APR 19 2011

MOC149-200212-
/O.CAN.KSGF.SV.W.0069.000000T0000Z-110420T0215Z/
OREGON MO-
901 PM CDT TUE APR 19 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN OREGON COUNTY IS
CANCELLED...

A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT WEDNESDAY
MORNING FOR SOUTHWESTERN MISSOURI.

&&

LAT...LON 3688 9122 3689 9141 3702 9143 3708 9122
TIME...MOT...LOC 0202Z 258DEG 49KT 3692 9130

$$

MOC203-200215-
/O.CON.KSGF.SV.W.0069.000000T0000Z-110420T0215Z/
SHANNON MO-
901 PM CDT TUE APR 19 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT
FOR SOUTH CENTRAL SHANNON COUNTY...

AT 858 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM 7 MILES SOUTH OF WINONA...OR 19 MILES
EAST OF MOUNTAIN VIEW...MOVING EAST AT 55 MPH. THIS STORM IS CAPABLE
OF PRODUCING QUARTER SIZE HAIL.

LOCATIONS IMPACTED INCLUDE WINONA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL...IF YOU
ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT WEDNESDAY
MORNING FOR SOUTHWESTERN MISSOURI.

&&

LAT...LON 3688 9122 3689 9141 3702 9143 3708 9122
TIME...MOT...LOC 0202Z 258DEG 49KT 3692 9130
WIND...HAIL <50MPH 1.00IN

$$

HATCH
339 
WWUS53 KSGF 200208
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
908 PM CDT TUE APR 19 2011

MOC203-200218-
/O.EXP.KSGF.SV.W.0069.000000T0000Z-110420T0215Z/
SHANNON MO-
908 PM CDT TUE APR 19 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL SHANNON COUNTY
WILL EXPIRE AT 915 PM CDT...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE
THUNDERSTORM THAT PROMPTED THE WARNING IS EXITING THE WARNED AREA...
THUS THE WARNING IS BEING ALLOWED TO EXPIRE.

LAT...LON 3688 9122 3689 9141 3702 9143 3708 9122
TIME...MOT...LOC 0208Z 258DEG 49KT 3693 9120

$$

HATCH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 19, 6:51 PM CDT, 1 hour 47 minutes earlier.

Area forecast discussion, Apr 19, 6:51 PM CDT, 1 hour 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
651 PM CDT TUE APR 19 2011

...UPDATE TO AVIATION...

...MESOSCALE CONVECTIVE DISCUSSION...

.UPDATE...

A CLUSTER OF DEEP CONVECTION HAS EVOLVED ALONG A SERIES OF
CONVECTIVE ROLLS OVER DOUGLAS AND OZARK COUNTIES.  THESE STORMS HAVE
BECOME IMPRESSIVE ON RADAR...LIKELY PRODUCING HAIL TO THE SIZE OF
BASEBALLS WITHIN THE STRONGEST UPDRAFTS.

THE ENVIRONMENT OVER SOUTH CENTRAL MISSOURI...NEAR WEST
PLAINS...ALTON...AND EMINENCE HAS BECOME MORE CONDUCIVE TO THE
DEVELOPMENT OF TORNADOES.  RUC ANALYSIS SUGGEST THAT LOW LEVEL CAPE
VALUES CONTINUE TO INCREASE IN THIS AREA...WHILE SURFACE WINDS ARE
NOT QUITE AS VEERED AS AREAS OF SOUTHWEST MISSOURI.

ANY UPDRAFTS THAT CAN REMAIN FULLY WITHIN THE WARM SECTOR AND AWAY
FROM THE FRONT WILL NEED TO BE CLOSELY MONITORED FOR THE DEVELOPMENT
OF TORNADOES.

CRAMER

&&

.DISCUSSION...

A COLD FRONT CONTINUED TO SURGE ACROSS SOUTHWEST AND CENTRAL
MISSOURI THIS AFTERNOON.  THIS FEATURE IS EXPECTED TO TRIGGER AN
EPISODE OF SEVERE THUNDERSTORMS LATE THIS AFTERNOON AND THIS
EVENING...MAINLY EAST OF HIGHWAY 65.

THE 18Z SPECIAL RAOB FROM SPRINGFIELD SUGGESTED THAT A STOUT CAP
REMAINED IN PLACE ACROSS THE WARM SECTOR.  AS A MATTER OF
FACT...MIXED LAYER INHIBITION WAS MEASURED AT 152 J/KG.  THIS IS WHY
UPDRAFTS ALONG THE FRONT SAMPLED BY RADAR CONTINUED TO STRUGGLE
THROUGH 230 PM.

EVENTUALLY DEEP CONVECTION WILL DEVELOP...AND IMPACT AREAS EAST OF
HIGHWAY 65.  LARGE CAPE WITHIN THE HAIL GROWTH ZONE SHOWS A RISK FOR
LARGE HAIL UP TO THE SIZE OF GOLF BALLS.  MEANWHILE...A THETA E
DIFFERENTIAL OF AROUND 30 DEGREES...IN CONJUNCTION WITH AN INVERTED
V STRUCTURE FROM THE SURFACE TO 800 MB...WOULD YIELD A RISK FOR
DAMAGING WINDS IN EXCESS OF 60 MPH.

THE TORNADO RISK APPEARS TO BE QUITE LIMITED...AS SURFACE WINDS HAVE
ALREADY VEERED TO THE SOUTHWEST.  ALSO...ZERO CAPE BELOW 3 KM WAS
MEASURED FROM THE 18Z RAOB...WHICH WOULD ALSO HAVE A MITIGATION
EFFECT ON STORMS PRODUCING TORNADOES.  GIVEN THE OVERALL STRONG
SHEAR/CAPE COMBINATION WITHIN THE OZARKS AIRMASS...THE TORNADO RISK
IS NOT ZERO...AS A COUPLE OF SPIN UPS WOULD BE MORE LIKELY IN AREAS
OF SOUTH CENTRAL MISSOURI LATER THIS EVENING.

STORMS WILL COMPLETELY EXIT THE OZARKS REGION BY MIDNIGHT
TONIGHT...FOLLOWED BY A COOLER AND DRIER AIRMASS.  TEMPERATURES WILL
RESPOND BY FALLING INTO THE 30S AND 40S WEDNESDAY MORNING.
WEDNESDAY AFTERNOON TEMPERATURES WILL ONLY WARM INTO THE 50S AND
LOWER 60S.  WEDNESDAY IS ALSO A DAY THAT WE CAN PINPOINT A
COMPLETELY DRY FORECAST.  OTHERWISE A STORMY CONDITIONS ARE ON TAP
FROM THURSDAY THROUGH THE UPCOMING WEEKEND.

A FRONTAL SYSTEM WILL MEANDER BACK AND FORTH THROUGH SOUTHERN
MISSOURI FROM THURSDAY MORNING THROUGH THE WEEKEND.  THIS FEATURE
WILL BECOME A FOCUS FOR SHOWERS AND THUNDERSTORMS.  THE NEAR STORM
ENVIRONMENT WILL NEED TO BE MONITORED THROUGH THESE PERIODS AS THE
AREA REMAINS UNDERNEATH THE PRIMARY BELT OF WESTERLIES...HELPING TO
ORGANIZE ANY DEEP CONVECTION THAT EVOLVES.

ULTIMATELY...MEDIUM RANGE MODELS AGREE THAT DEEP SOUTHWEST FLOW WILL
PERSIST THROUGH THE ENTIRE 7 DAY FORECAST.  THIS WILL PROVIDE ON AND
OFF CHANCES FOR SHOWERS AND THUNDERSTORMS.  EVENTUALLY SOIL
CONDITIONS WILL BECOME EITHER SATURATED OR NEARLY
SATURATED...CREATING THE POTENTIAL FOR SOME FLOODING.

CRAMER

&&

.AVIATION...
/ISSUED 638 PM CDT TUE APR 19 2011/

A COLD FRONT HAD MOVED EAST OF THE AREA TERMINALS AT LATE AFTERNOON.
CEILINGS WILL GRADUALLY LOWER WITH MVFR CEILINGS BECOMING PREVALENT
TONIGHT. A FEW SHOWERS AND THUNDERSTORMS MAY IMPACT THE BRANSON
AND SPRINGFIELD TERMINALS THROUGH 03Z. OTHERWISE SURFACE WINDS
WILL BECOME NORTHWESTERLY TONIGHT THEN VEER TO THE NORTHEAST ON
WEDNESDAY. THE SKY WILL CLEAR BY MIDDAY WEDNESDAY.

FOSTER

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&
Hazardous weather outlook, Apr 19, 8:06 PM CDT, 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
806 PM CDT TUE APR 19 2011

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-210115-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
806 PM CDT TUE APR 19 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TONIGHT.

THE HAZARDOUS WEATHER RISK LEVEL IS...SIGNIFICANT.

WEATHER HAZARDS EXPECTED...

  LIMITED TORNADO RISK.

  SIGNIFICANT HAIL RISK.

  SIGNIFICANT THUNDERSTORM WIND RISK.

  LIMITED FLOODING RISK.

  SIGNIFICANT LIGHTNING RISK.

DISCUSSION...

 STRONG TO SEVERE THUNDERSTORMS WILL IMPACT SOUTH CENTRAL
 MISSOURI THIS EVENING MAINLY SOUTHEAST OF A LINE FROM
 GAINESVILLE TO SALEM. LARGE HAIL AND DAMAGING WINDS ARE EXPECTED
 TO BE THE PRIMARY HAZARDS WITH THESE STORMS. AN ISOLATED TORNADO
 CAN NOT BE RULED OUT. THESE STORMS WILL EXIT THE REGION BY
 MIDNIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

 AN UNSETTLED AND ACTIVE WEATHER PATTERN IS EXPECTED FROM
 THURSDAY AFTERNOON THROUGH THE UPCOMING WEEKEND. MULTIPLE ROUNDS
 OF RAIN AND THUNDERSTORMS ARE POSSIBLE. THERE IS A RISK OF A FEW
 STRONG TO SEVERE THUNDERSTORMS THURSDAY NIGHT INTO FRIDAY. IN
 ADDITION...INCREASINGLY SATURATED SOILS WILL RESULT IN AN
 INCREASED RISK FOR FLASH FLOODING AND SIGNIFICANT RISES ON AREA
 RIVERS FROM FRIDAY INTO THE UPCOMING WEEKEND.

.SPOTTER INFORMATION STATEMENT...

 SPOTTER ACTIVATION MAY BE NEEDED BEFORE 10 PM FOR HOWELL AND
 OREGON COUNTIES.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

FOSTER

In the hours before

Local storm report, Apr 19, 6:45 PM CDT, 1 hour 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
645 PM CDT TUE APR 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0640 PM     HAIL             8 W MOUNTAIN VIEW       37.00N 91.85W
04/19/2011  E1.75 INCH       HOWELL             MO   EMERGENCY MNGR

&&

JCOLUCCI
Local storm report, Apr 19, 6:54 PM CDT, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
654 PM CDT TUE APR 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0649 PM     TSTM WND DMG     EMINENCE                37.15N 91.36W
04/19/2011                   SHANNON            MO   LAW ENFORCEMENT

            POWER OUT IN AND AROUND EMINENCE.

&&

RUNNELS
Local storm report, Apr 19, 6:55 PM CDT, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
655 PM CDT TUE APR 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0655 PM     HAIL             4 SE EMINENCE           37.11N 91.31W
04/19/2011  E1.00 INCH       SHANNON            MO   AMATEUR RADIO

&&

RUNNELS
Local storm report, Apr 19, 7:11 PM CDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
711 PM CDT TUE APR 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0525 PM     HAIL             WAYNESVILLE             37.83N 92.20W
04/19/2011  E0.88 INCH       PULASKI            MO   TRAINED SPOTTER

            DIME AND NICKEL SIZED HAIL LASTED TWO MINUTES.

&&

JCOLUCCI
Local storm report, Apr 19, 7:32 PM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SPRINGFIELD MO
732 PM CDT TUE APR 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0649 PM     TSTM WND DMG     EMINENCE                37.15N 91.36W
04/19/2011                   SHANNON            MO   LAW ENFORCEMENT

            BETWEEN 649 PM AND 7 PM...TREES DOWN BLOCKING HIGHWAY 19
            BETWEEN EMINENCE AND WINONA. TREES ALSO DOWN AT HIGHWAY
            F...AND TREES AND POWER LINES DOWN ON HIGHWAY E BETWEEN
            60 AND 106.

&&

RUNNELS
Local storm report, Apr 19, 8:05 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
805 PM CDT TUE APR 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0801 PM     HAIL             WEST PLAINS             36.73N 91.85W
04/19/2011  E1.00 INCH       HOWELL             MO   EMERGENCY MNGR

            ONE INCH HAIL OBSERVED DOWNTOWN WEST PLAINS.

&&

JCOLUCCI

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 19, 7:13 PM CDTSevere Thunderstorm WarningSGFDouglas, Howell, Oregon, Ozark, Shannon62 min
Apr 19, 7:37 PM CDTTornado WarningSGFHowell, Ozark23 min
Apr 19, 8:02 PM CDTSevere Thunderstorm WarningSGFHowell, Oregon, Shannon43 min
Apr 19, 8:11 PM CDTSevere Thunderstorm WarningSGFHowell, Ozark31 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.